# SDR C1HA200685010

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR ANGLE AT STA 1179 RBL 45 TO RBL 65 HAS AREAS OF CORROSION.  CLEANED AREA IAW B727 SRM  53-10-0.  REMOVED WEB IAW B727 SRM 51-30-2.  CORROSION FOUND OUT OF LIMITS, ORIGINAL THICKNESS OF 0.300, MATERIAL LOSS 0.045, MATERIAL REMAINING 0.255 IAW B727 SRM 53-10-1.  SHOT PEENED AREA IAW B727 SOPM 20-10-03.  FABRICATED WEB IAW B727 SRM 53-10-2, FAB ANGLE REPAIR IAW EO: CA 0416-06 REV N/C.  INSTALLED WEB AND ANGLE IAW EO CA 0416-06 REV N/C.
